# SDR CALA2014112501479

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 760 HAS CRACK AT FASTENER BETWEEN STRINGER -8L & -9L.  REPAIRED CABIN FRAME.  INITIATED TABLE 203 SUPPLEMENTAL INSPECTION ZONE 3 12,000 FLIGHT CYCLES DIP, 53-DIP CN 30871 SUBMITTED ESFR IAW SRM 53-00-07 REPAIR 1 FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME CYCLES, WHICHEVER COMES FIRST.  DETAILED VISUAL INSPECTION INTERVAL 12,000 FLIGHT CYCLES IAW SRM 53-00-07 REPAIR 1 PAGE 207.  ACCOMPLISH INSPECTION AT 12,000 FLIGHT CYCLES FROM REPAIR INSTALL OR 50,000 TOTAL AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST & REPEAT AT INTERVALS OF 12,000 FLIGHT CYCLES THEREAFTER IAW SRM 53-00-07 REPAIR 1 ZONE 3 TABLE 203.
